# SDR FVJA2014082600148

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N70NE
- Make and model: Braero BAE125800A
- Aircraft serial: 258107
- Aircraft time: 12,704 hours, 9,514 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 23088022
- Part serial: 27837
- Condition: Failed
- Location: Acm
- Part time: 12,704 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING THE CLIMB, CREW REPORTED LOUD SQUEAL FOLLOWED BY ODOR OF BURNED OIL AND REPORT OF SMOKE COMING FROM AIR VENTS.  THE ACM, COOLING TURBINE FOUND TO HAVE FERROUS MATERIAL ON THE MAGNETIC DRAIN PLUG, COOLING TURBINE WAS DISCOVERED TO BE FAILED, INTERNAL BEARING FAILURE CAUSING UNIT TO LOCK UP.
